# SDR DL757950724

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Condition: Delaminated
- Location: Nr 10 Le Slat
- Component: 114N4002148A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITAL INSP THE TRAILING EDGE WEDGE WAS FOUND TO BE DELAMINATED.  A NEW TRAILING EDGE WEDGE WAS INSTALLED IAW SRM 57-43-02, AND E/A NR 274662-14AD FOT THE RIGHT WING NR 10 L/E SLAT.
